# SDR ASAA2014091409129

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 29,799 hours, 9,121 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 6873
- Condition: Failed
- Location: Nr 1 Hi Stage
- Part time: 41,958 hours, 15,791 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED TRIP CAME ON AT 100 FT .  CHECKLIST PROCEDURE CLEARED LIGHT AND RESTORED OPS.  ACFT GROUNDED.  DIVERTED BACK TO DEPARTURE.  ACCOMPLISHED FIM TASK 36-10, TASK 801.  FOUND HIGH STAGE VALVE STICKING & RATCHETING WHILE MANUALLY OPERATING IT.  R & R HIGH STAGE VALVE IAW MM 36-11-06.  GROUND VERIFICATION SUCCESSFUL.  ACCOMPLISHED REPAIR CONFIRMATION IAW FIM TASK 36-10-801. NO FAULTS NOTED.
